# SDR 9801666718

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618US
- Make and model: Boeing 747251F
- Aircraft serial: 21122
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 2360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION ON END FITTINGS FOR STR 42L, 44L, 46L, 48L, 49L, 50L, AND 51L AT FS 2360.    REPLACED FITTINGS (P/N 65B04370-7) PER BOEING DRAWING 65B04161.
